# SDR UF6A990509

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5720 · Wing Miscellaneous Structure
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT AFT WING TIP END CAP HAS CORROSION AT ATTACHMENT HINGE.  MAINTENANCE REPAIRED DAMGED AREA AND FABRICATED DOUBLER IAW BAE ATP SRM 51-60-04.  AREA WAS ALODINED AND PRIMED.  (M)
